# SDR DXTA2021092049070

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N667QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0275
- Aircraft time: 116 hours, 76 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT UNDER SEAT DOES NOT ILLUMINATE AT ALL.  FOUND #5 SEAT PATH LIGHT CONNECTOR PC2043 TO BE DISCONNECTED RECONNECTED PC 2043 AND PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND PATHWAY LIGHTS WITH NO DEFECTS NOTED. ALL WORK DONE IAW CE680A AMM CH 33-50-00
